Patients receiving anti-tumor necrosis factor-alpha (anti-TNF-alpha) therapy are at increased risk for tuberculosis and other granulomatous diseases, but little is known about illness caused by nontuberculous mycobacteria (NTM) in this setting. We reviewed the US Food and Drug Administration MedWatch database for reports of NTM disease in patients receiving anti-TNF-alpha therapy. Of 239 reports collected, 105 (44%) met NTM disease criteria. Median age was 62 years; the majority of patients (66, 65%) were female, and most (73, 70%) had rheumatoid arthritis. NTM infections were associated with infliximab (n = 73), etanercept (n = 25), and adalimumab (n = 7); most patients were taking prednisone (n = 68, 65%) or methotrexate (n = 58, 55%) concurrently. Mycobacteria avium (n = 52, 50%) was most commonly implicated, and 9 patients (9%) had died at the time their infections were reported. A high rate of extrapulmonary manifestations (n = 46, 44%) was also reported.